# SDR DALA2014101005525

- Difficulty date: October 8, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 984.   REMOVED AND REPLACED IAW 51-30-1 AND 51-30-2,51-30-5
